# SDR AMTA200400151

- Difficulty date: February 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOTS SLIDING WINDOW HAS GOUGED FROM CONTACTING HEX BOLTS FWD EDGE OF FRAME, UPPER CORNER.  REMOVED AND REPLACED ELFT NR 2 SLIDING WINDOW IAW M/M56-12-11-4.  (M)
